# SDR AWXA200601279

- Difficulty date: July 16, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 51,059 hours, 34,519 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relay
- Condition: Loose
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SFO - SMOKE - LOG 7245883 - CREW HEARD A LOUD NOISE FROM THE LEFT PACK FOLLOWED BY A DUCT OVERHEAT LIGHT. THEY NOTICED SMOKE COMING OUT OF THE RAM AIR DOOR AND A BURNT TOAST SMELL IN THE CABIN. MX DISCOVERED THE COND RELAY BOX IN ELECTRONIC EQUIPMENT COMPARTMENT LOOSE. MAINTENANCE SECURED THE BOX OPS CHECK GOOD. THE ODOR DISAPATED AND DID NOT RETURN.
